# SDR UALA2011100605417

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 85,797 hours, 10,322 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PIGTAIL 56 SPARKING AND SMOKING.  NO TIME TO FIX.  PULLED CB FOR FOOD CART CONTROLLER 56.  REPLACED CABLE NEW TECH CART (PIGTAIL) PER MM.  OPS TEST FOR FOOD CART OPERATE NORMALLY.
